Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 51, NWS Key West, FL

November 29, 2017

NWS Key West, FL issued this small craft advisory at Nov 29, 2017, 4:29 PM EST. It took effect at Nov 29, 2017, 5:00 PM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2017, 4:29 PM EST (21:29 UTC)
In effect from
Nov 29, 2017, 5:00 PM EST
Expired
Dec 1, 2017, 4:12 AM EST
In force
35 hr
Issued by
NWS Key West, FL

The text

As transmitted.

115 
WHUS72 KKEY 292129
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
429 PM EST WED NOV 29 2017

GMZ033-034-042>044-052>055-072>075-300330-
/O.NEW.KKEY.SC.Y.0051.171129T2200Z-171130T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
429 PM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE STRAITS OF FLORIDA, HAWK CHANNEL, AND EXTREME
SOUTHEASTERN GULF OF MEXICO, BEYOND FIVE FATHOMS.

* WINDS...NORTHEAST WINDS NEAR 15 KNOTS WILL INCREASE TO NEAR 20
  KNOTS LATE TONIGHT AND EARLY THURSDAY MORNING ACROSS THE FLORIDA
  STRAITS, HAWK CHANNEL, AND THE OFFSHORE GULF WATERS.

* WAVES/SEAS...SEAS UP TO 6 FEET ARE EXPECTED IN PORTIONS OF THE
  GULF STREAM TONIGHT. SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN 
  HAWK CHANNEL AND TONIGHT. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN
  THE OFFSHORE GULF WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

MCLOVIN
6 follow-up statements
430 
WHUS72 KKEY 300320
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 PM EST WED NOV 29 2017

GMZ033-034-042>044-052>055-072>075-300930-
/O.CON.KKEY.SC.Y.0051.000000T0000Z-171130T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1020 PM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS WILL INCREASE TO NEAR 20 KNOTS
  ACROSS THE STRAITS OF FLORIDA...HAWK CHANNEL...AND THE EXTREME
  SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS OVERNIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET IN PORTIONS OF THE GULF
  STREAM OVERNIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
878 
WHUS72 KKEY 300922
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EST THU NOV 30 2017

GMZ033-034-042>044-052>055-072>075-301600-
/O.EXT.KKEY.SC.Y.0051.000000T0000Z-171130T1700Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE
  STRAITS OF FLORIDA...HAWK CHANNEL...AND THE EXTREME SOUTHEASTERN
  GULF OF MEXICO BEYOND FIVE FATHOMS AT LEAST THROUGH THIS
  MORNING. 

* WAVES/SEAS...SEAS WILL BE AS HIGH AS 7 FEET IN PORTIONS OF THE
  GULF STREAM TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
034 
WHUS72 KKEY 301523
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1023 AM EST THU NOV 30 2017

GMZ033-034-042>044-301630-
/O.CAN.KKEY.SC.Y.0051.000000T0000Z-171130T1700Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1023 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY WHICH WAS IN EFFECT FOR HAWK CHANNEL AND THE
OFFSHORE GULF WATER BEYOND 5 FATHOMS FROM THE LOWER KEYS. 

$$

GMZ052>055-072>075-302200-
/O.EXT.KKEY.SC.Y.0051.000000T0000Z-171130T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1023 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE
  STRAITS OF FLORIDA TODAY, POSSIBLY CONTINUING THROUGH THE NIGHT.

* WAVES/SEAS...SEAS WILL BE AS HIGH AS 7 FEET IN PORTIONS OF THE 
  GULF STREAM TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

MCLOVIN
431 
WHUS72 KKEY 302122
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 PM EST THU NOV 30 2017

GMZ052>055-072>075-010330-
/O.EXT.KKEY.SC.Y.0051.000000T0000Z-171201T0400Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS THE STRAITS OF FLORIDA TONIGHT.
 
* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN PORTIONS OF THE
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
699 
WHUS72 KKEY 010323
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1023 PM EST THU NOV 30 2017

GMZ052>055-072>075-010930-
/O.EXT.KKEY.SC.Y.0051.000000T0000Z-171201T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1023 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS THE STRAITS OF FLORIDA OVERNIGHT. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN PORTIONS OF 
  THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
077 
WHUS72 KKEY 010912
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
412 AM EST FRI DEC 1 2017

GMZ052>055-072>075-011015-
/O.CAN.KKEY.SC.Y.0051.000000T0000Z-171201T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
412 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY, WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS. BE THAT AS IT MAY, SMALL CRAFT ARE URGED TO 
EXERCISE CAUTION ON ALL KEYS COASTAL WATERS TODAY DUE TO SUSTAINED
NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS.

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 3:47 PM EST, 42 minutes earlier.

Area forecast discussion, Nov 29, 3:47 PM EST, 42 minutes before
Area Forecast Discussion
National Weather Service Key West FL
347 PM EST Wed Nov 29 2017

.DISCUSSION...
.CURRENTLY...
Skies are mostly clear across the offshore gulf waters and cloud
cover is on the downtrend across the Florida Straits where
isolated showers drift southwest at 10 to 15 knots. Temperatures
range from the upper 70s to mid 80s. Dew points are in the low to
mid 70s. On land, winds are 7 to 14 mph out of the northeast to
east. Offshore, CMAN and Weatherflow stations report winds ranging
from 10 to 17 knots out of the northeast.

.SHORT TERM...
The remnants of a weak trough previously located across South
Florida will continue to shift southeast, emerging into the
western Atlantic as mid-level ridging builds along the
northeastern gulf coast, sinking a drier airmass down the
peninsula. In the upper levels, a 500 mb currently moving across
the Mississippi Valley will fill, becoming absorbed in the broad
trough, and shift to the mid-atlantic coast Thursday morning. As a
result, expect decreasing clouds and shower coverage tonight and
into tomorrow, with winds increasing tonight and peaking, then
moderating tomorrow. Dew points will begin to fall tonight, and
drop below the critical 70 degree threshold Thursday. Have
decreased rain chances slightly to reflect the expected pattern.

&&

.LONG TERM...
Except for a few clipper systems swinging through the Canadian
Border, a quasi- zonal pattern sets up across the CONUS Thursday
night as a upper-level ridge builds across Mexico and the
southwestern Gulf. The lack of local synoptic change will allow
the cool, dry air mass to last through the weekend and early next
week. Breezy conditions with highs in the upper 70s, lows near 70
(with a few colder spots) and dew points in the mid to upper 60s
will make the weather quite pleasant. Conditions change mid-week
as a strong upper level swings a cold front through the Central
US Wednesday. Time will tell if this cold front will have the
support to make it to the Florida Keys in the extended time frame
(beyond next weekend) - but the possibility bears watching.

&&

.MARINE...
A Small Craft Advisory is in effect for the Florida Straits, Hawk
Channel, and the offshore gulf waters due to increasing winds,
which will peak late tonight and early Thursday morning. Small
craft should exercise caution for these increasing winds in the
Bayside/Gulfside waters as well. A new high pressure ridge builds
along the northern gulf coast tonight, and will persist through
early next week. There will be fluctuations in intensity of the
local pressure gradient through the weekend, producing peaks and
lulls in winds. In general, expect moderate to occasional fresh
breezes.

&&

.AVIATION...
VFR conditions will prevail at EYW and MTH this afternoon through at
least Thursday morning. Sustained northeast to east winds of 10 to
15 knots from just off the surface to about 3,000 feet will increase
to 15 to 20 knots tonight.

&&

.CLIMATE...
On this date in Florida Keys weather history, in 1968, 2.55 inches
of rain fell at Key West International Airport. This set the daily
record for maximum rainfall measured in Key West on November 29th, a
record which still stands 49 years later. Rainfall records at Key
West date back to 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  73  80  72  80 / 20 20 10 10
Marathon  73  81  72  81 / 20 20 10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...MCLOVIN
Aviation/Nowcasts....BS
Data Collection......11

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 29, 4:35 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
435 AM EST Wed Nov 29 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-301100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
435 AM EST Wed Nov 29 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms are possible across the Florida Keys and
surrounding waters today, and the Florida Straits tonight. The
primary hazard will be cloud to surface lightning strikes.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

No hazardous weather is expected from Thursday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.